# SDR UIEA2024032200187

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: UNKNOWN
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG RH CORE COWL PRESSURE RELIEF DOOR INTERNAL UPPER FND 1EA FRAME CHAFING( FRAME CHAFING AREA REPAIRED AS PER EO 1971A308 REV 0. NO FURTHER DEFECTS NOTED  )
